YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • AMS
    • Journal of Meteorology
    • View Item
    •   YE&T Library
    • AMS
    • Journal of Meteorology
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    ON THE TRUNCATION ERROR WHICH ARISES FROM THE USE OF FINITE DIFFERENCES IN THE LAPLACIAN OPERATOR

    Source: Journal of Meteorology:;1958:;volume( 015 ):;issue: 005::page 475
    Author:
    Ogura, Yoshimitsu
    DOI: 10.1175/1520-0469(1958)015<0475:OTTEWA>2.0.CO;2
    Publisher: American Meteorological Society
    Abstract: The modification of the power spectrum for the Laplacian of a variable, associated with the use of finite differences instead of derivatives, is discussed for an isotropic scalar field. The results permit one to specify a finite difference scheme which reduces considerably the systematic truncation error in the Laplacian operator.
    • Download: (355.4Kb)
    • Show Full MetaData Hide Full MetaData
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      ON THE TRUNCATION ERROR WHICH ARISES FROM THE USE OF FINITE DIFFERENCES IN THE LAPLACIAN OPERATOR

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/4150035
    Collections
    • Journal of Meteorology

    Show full item record

    contributor authorOgura, Yoshimitsu
    date accessioned2017-06-09T14:12:00Z
    date available2017-06-09T14:12:00Z
    date copyright1958/10/01
    date issued1958
    identifier issn0095-9634
    identifier otherams-14470.pdf
    identifier urihttp://onlinelibrary.yabesh.ir/handle/yetl/4150035
    description abstractThe modification of the power spectrum for the Laplacian of a variable, associated with the use of finite differences instead of derivatives, is discussed for an isotropic scalar field. The results permit one to specify a finite difference scheme which reduces considerably the systematic truncation error in the Laplacian operator.
    publisherAmerican Meteorological Society
    titleON THE TRUNCATION ERROR WHICH ARISES FROM THE USE OF FINITE DIFFERENCES IN THE LAPLACIAN OPERATOR
    typeJournal Paper
    journal volume15
    journal issue5
    journal titleJournal of Meteorology
    identifier doi10.1175/1520-0469(1958)015<0475:OTTEWA>2.0.CO;2
    journal fristpage475
    journal lastpage480
    treeJournal of Meteorology:;1958:;volume( 015 ):;issue: 005
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian